# SDR AALA202409199900

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 22,543 hours, 8,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEATS 35 AND 36ABC INOP. RE- SECURED EMERGENCY LIGHT PLUG ON SEAT 35 AND 36ABC IAW AMM ESPM 20-00-00. GROUND OPS CK GOOD AT THIS S TIME.
